MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm: (b)(6).315-35-00 - glnd kwire: (b)(6).320-01-38 - equinoxe reverse 38mm glenosphere: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).320-15-01 - eq rev glenoid plate: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).320-38-00 - equinoxe reverse 38mm humeral liner +0: (b)(6).531-20-00 - shldr gps rvrs drill kit: (b)(6).531-78-20 - shouldr gps hex pins kit: (b)(6).A10012 - gps implant kit v2: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, following an initial reverse total shoulder arthroplasty, the patient experienced a fractured scapula spine and underwent open reduction with internal fixation.No further information provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: g.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h4, h6.Mdr section codes updated/corrected: b.The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23464996
Report Number1038671-2025-03263
Device Sequence Number15673255
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
01/06/2026
02/12/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/04/2025
01/06/2026
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale